# SDR SWAA2014053028511

- Difficulty date: May 23, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BELLY DRAINS 3 & 4 FROM THE FRONT CRACKED.  R & R SKIN IAW MM.
